Alert archive / Kansas / River Flood Warnings in 2017
River Flood Warning 72, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 19, 2017, 8:22 AM CDT for Leavenworth County, Kansas. It took effect at May 19, 2017, 2:53 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 8:22 AM CDT (13:22 UTC)
- In effect from
- May 19, 2017, 2:53 PM CDT
- Expired
- May 23, 2017, 12:06 AM CDT
- In force
- 3 days
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Leavenworth County, KS
The radar
The Pleasant Hill radar (KEAX), 76 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Stranger Creek near Tonganoxie (TNGK1).
- Action stage
- 18 ft
- Minor stage
- 23 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06892000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
056
WGUS43 KEAX 191322
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
Issued by National Weather Service Topeka KS
822 AM CDT Fri May 19 2017
...The National Weather Service in Topeka, KS has issued a flood
warning for the following rivers in Kansas...
Stranger Creek near Tonganoxie affecting Leavenworth County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC103-201322-
/O.NEW.KEAX.FL.W.0072.170519T1953Z-170523T0506Z/
/TNGK1.1.ER.170519T1953Z.170520T1200Z.170522T0506Z.UU/
822 AM CDT Fri May 19 2017
The National Weather Service in Topeka, KS has issued a
* Flood Warning for
The Stranger Creek near Tonganoxie.
* from this afternoon to late Monday night.
* At 7:30 AM Friday the stage was 8.8 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 26.5 feet by Saturday morning. The river will fall
below flood stage by early Monday morning.
* At 25.0 feet...County Highway 6 floods about 3 miles east of
Tonganoxie.
* At 23.0 feet...Low-lying farmland along the creek floods.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Tonganoxie 23 8.8 Fri 07 AM 26.5 Saturday morning
&&
LAT...LON 3918 9511 3920 9500 3901 9496 3900 9508
$$3 follow-up statements
288
WGUS83 KEAX 191945
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
245 PM CDT Fri May 19 2017
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
Stranger Creek near Tonganoxie affecting Leavenworth County.
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-201945-
/O.CON.KEAX.FL.W.0074.170520T1256Z-170522T1443Z/
/VLYM7.2.ER.170520T1256Z.170521T0000Z.170521T1443Z.NO/
245 PM CDT Fri May 19 2017
The Flood Warning continues for
The Blackwater River at Valley City.
* from Saturday morning to Monday morning.
* At 2:00 PM Friday the stage was 9.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 27.5 feet by Saturday evening. The river will fall
below flood stage by late Sunday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 9.8 Fri 02 PM 27.5 Saturday evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
KSC005-103-201944-
/O.EXT.KEAX.FL.W.0071.000000T0000Z-170522T0354Z/
/ESTK1.2.ER.170519T1623Z.170520T1200Z.170521T0354Z.NO/
245 PM CDT Fri May 19 2017
The Flood Warning continues for
The Stranger Creek at Easton.
* until Sunday evening.
* At 1:30 PM Friday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by
Saturday morning. The river will fall below flood stage Saturday
before midnight.
* At 19.5 feet...Highway 192 just east of Easton is closed due to
swift current of water over the road.
* At 18.0 feet...1st street in Easton and 231st street north and
south of Easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of Easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 17.6 Fri 01 PM 19.5 Saturday morning
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$
KSC103-201944-
/O.EXT.KEAX.FL.W.0072.170520T0553Z-170522T0215Z/
/TNGK1.1.ER.170520T0553Z.170520T1200Z.170521T0215Z.UU/
245 PM CDT Fri May 19 2017
The Flood Warning continues for
The Stranger Creek near Tonganoxie.
* from late tonight to Sunday evening.
* At 1:30 PM Friday the stage was 12.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 24.6 feet by Saturday morning. The river
will fall below flood stage by Saturday before midnight.
* At 23.0 feet...Low-lying farmland along the creek floods.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Tonganoxie 23 12.1 Fri 01 PM 24.6 Saturday morning
&&
LAT...LON 3918 9511 3920 9500 3901 9496 3900 9508
$$
MOC033-201944-
/O.EXT.KEAX.FL.W.0084.170520T1718Z-170522T2248Z/
/CAXM7.2.ER.170520T1718Z.170521T0600Z.170521T2248Z.UU/
245 PM CDT Fri May 19 2017
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* from Saturday afternoon to Monday afternoon.
* At 2:00 PM Friday the stage was 5.2 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Saturday afternoon and
continue to rise to near 19.6 feet by early Sunday morning. The
river will fall below flood stage by Sunday afternoon.
* At 19.1 feet...Water reaches the bottom of the South Main Street
bridge over Wakenda Creek.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 5.2 Fri 02 PM 19.6 early Sunday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$400
WGUS83 KEAX 200207
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
907 PM CDT Fri May 19 2017
...The Flood Warning continues for the following rivers in Kansas...
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
Stranger Creek near Tonganoxie affecting Leavenworth County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC005-103-210207-
/O.EXT.KEAX.FL.W.0071.000000T0000Z-170522T0630Z/
/ESTK1.2.ER.170519T1623Z.170520T1800Z.170521T0630Z.NO/
907 PM CDT Fri May 19 2017
The Flood Warning continues for
The Stranger Creek at Easton.
* until late Sunday night.
* At 8:30 PM Friday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by
early Saturday afternoon. The river will fall below flood stage
early Sunday morning.
* At 19.5 feet...Highway 192 just east of Easton is closed due to
swift current of water over the road.
* At 18.0 feet...1st street in Easton and 231st street north and
south of Easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of Easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 18.2 Fri 08 PM 19.5 Saturday afternoon
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$
KSC103-210206-
/O.EXT.KEAX.FL.W.0072.170520T1139Z-170522T0630Z/
/TNGK1.1.ER.170520T1139Z.170520T1800Z.170521T0630Z.UU/
907 PM CDT Fri May 19 2017
The Flood Warning continues for
The Stranger Creek near Tonganoxie.
* from Saturday morning to late Sunday night.
* At 8:30 PM Friday the stage was 14.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 24.7 feet by early Saturday afternoon. The river
will fall below flood stage by early Sunday morning.
* At 23.0 feet...Low-lying farmland along the creek floods.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Tonganoxie 23 14.1 Fri 08 PM 24.7 Saturday afternoon
&&
LAT...LON 3918 9511 3920 9500 3901 9496 3900 9508
$$227
WGUS83 KEAX 201523
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1023 AM CDT Sat May 20 2017
...The Flood Warning is cancelled for the following rivers in
Kansas...
Stranger Creek near Tonganoxie affecting Leavenworth County.
...The Flood Warning continues for the following rivers in Kansas...
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC005-103-210530-
/O.EXT.KEAX.FL.W.0071.000000T0000Z-170521T0530Z/
/ESTK1.2.ER.170519T1623Z.170520T1800Z.170521T0530Z.NO/
1023 AM CDT Sat May 20 2017
The Flood Warning continues for
The Stranger Creek at Easton.
* until late tonight.
* At 9:30 AM Saturday the stage was 19.2 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast to continue.
* Forecast...The river will continue rising to near 19.4 feet by this
afternoon. The river will fall below flood stage tonight.
* At 19.5 feet...Highway 192 just east of Easton is closed due to
swift current of water over the road.
* At 18.0 feet...1st street in Easton and 231st street north and
south of Easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of Easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 19.2 Sat 09 AM 19.4 this afternoon
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$
KSC103-201553-
/O.CAN.KEAX.FL.W.0072.000000T0000Z-000000T0000Z/
/TNGK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1023 AM CDT Sat May 20 2017
The Flood Warning is cancelled for
The Stranger Creek near Tonganoxie.
* At 9:30 AM Saturday the stage was 16.8 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will crest below flood stage with a value of
18.4 feet Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Tonganoxie 23 16.8 Sat 09 AM 18.4 Sunday morning
&&
LAT...LON 3918 9511 3920 9500 3901 9496 3900 9508
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 6:47 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 19, 6:47 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
647 AM CDT Fri May 19 2017
.Discussion...
Issued at 354 AM CDT FRI MAY 19 2017
An extremely complicated forecast going forward today as well-
advertised upper low spins across the Four Corners region. Early
morning convection continues to move through central and southern
Missouri this hour, with upstream radar and satellite trends
noting next round of developing activity now located across
central and eastern Oklahoma. Main questions going forward today
involve atmospheric recovery following this morning's activity,
and whether shear profiles will be able to support severe
convection by the time next round moves in later this
morning/early afternoon. Additionally, last night's rainfall of
1-3" has primed soil conditions for excessive runoff later
today/tonight should heavy rains develop, which obviously is
leading to heighten flash flood concerns across the fcst area.
All told, a challenging and potentially impactful fcst for the Lwr
Missouri Vly over the next 24 hrs.
Early morning activity should continue to exit stage right through
the predawn hours with a few hours of dry wx anticipated through
the mid/late morning. After this, high-res models show next round
of convection lifting north from south-central Kansas by early
afternoon as the next lead shortwave lifts northeast from the
Southern Plains with time. This feature will begin interacting
with a stalled frontal boundary that remains draped across the
forecast region this morning, mainly just north of the I-70
corridor. The combination of increased DPVA aloft along with
continued low-level frontal convergence should lead to a further
blossoming of convection through the afternoon and into the
evening. Despite the presence of these combined forcing
mechanisms, degree of destabilization remains in question this
morning (persistent cloud cover) along with concerns for deep
layer shear as numerous BUFKIT forecast soundings reveal a very
chaotic wind field pattern through the lowest 10-15 kft. As a
result, convection as it moves north will likely be a messy linear
type complex, with marginally severe hail and occasionally strong
wind gusts the main threats.
Overall severe threat (if it materializes) should begin to wane
by evening as further stabilization occurs. By this point, severe
threat should be transitioning to a hydro threat as PWAT values of
2-3 standard deviations above normal continue to surge into the
region along the heels of a strengthening low-level jet which
should impinge upon the aforementioned stalled frontal boundary.
Current WPC QPF forecast calls for 2-3" for additional rainfall
through Saturday morning, however these totals may be even higher
if any training is able to get going overnight. Heaviest axis of
rain will likely be along the highway 50 and I-70 corridors with
the soils primed for possible flash flooding. WPC's excessive
rainfall forecast places much of our area in a Moderate Risk, and
we certainly cannot argue based on this morning's model solutions.
In any event, the flash flood watch remains in effect through 12z
Saturday. In addition to the flash flood threat, expect to see
rises on area rivers and streams as well, with river point
flooding looking probable.
Rains should gradually come to an end through the day on Saturday
as cool high pressure settles into the Plains/Lower Missouri Vly.
This should lead to a dry conclusion of the weekend with below
normal temperatures making a return to the area. Next chance for
rain arrives as early as Monday as the next front moves through
the area. Quick look at latest models suggests severe cannot be
ruled out with this activity, so the active weather pattern looks
to continue right into next week.
&&
.Aviation...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 647 AM CDT FRI MAY 19 2017
IFR cigs prevailing this morning at area terminals as high
boundary layer moisture remains pooled along a stalled frontal
boundary. Fcst soundings suggest the IFR threat will prevail for
several hours this morning before enough mixing occurs by late
morning and early afternoon to result in modest improvements to
low-end MVFR. Further north at STJ, expect longer duration IFR
before some improvement occurs later this afternoon. Next band of
shwrs/storms expected to arrive by mid/late afternoon with another
round anticipated after 00z. With any convective activity, expect
periodic MVFR/IFR conditions with steady rain sliding east after
the 09z time frame.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Saturday morning for KSZ025-057-060-
102>105.
MO...Flash Flood Watch through Saturday morning for MOZ011>014-
020>023-028>031-037>039-043>045-053-054.
&&
Discussion...32
Aviation...32Hazardous weather outlook, May 19, 5:12 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 512 AM CDT Fri May 19 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 512 AM CDT Fri May 19 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Another round of thunderstorms is possible Friday evening through early Saturday morning. A few storms could become strong to severe. Additional heavy rain amounts are possible too which may lead to flash floding. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, May 19, 6:40 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 1 W GARDNER 38.81N 94.95W
05/18/2017 M0.25 INCH JOHNSON KS TRAINED SPOTTER
ENOUGH TO COVER THE DECK
0818 PM HAIL 3 SSW RENO 39.00N 95.13W
05/18/2017 M0.75 INCH LEAVENWORTH KS TRAINED SPOTTER
AT 238TH AND K-32
0831 PM HAIL S EFFINGHAM 39.52N 95.40W
05/18/2017 E1.50 INCH ATCHISON KS EMERGENCY MNGR
0835 PM HAIL 4 NNW OLATHE 38.94N 94.85W
05/18/2017 M1.00 INCH JOHNSON KS PUBLIC
0836 PM HAIL 2 SSE DE SOTO 38.96N 94.96W
05/18/2017 E1.00 INCH JOHNSON KS TRAINED SPOTTER
0845 PM HAIL 4 E DE SOTO 38.98N 94.87W
05/18/2017 M1.00 INCH JOHNSON KS TRAINED SPOTTER
0848 PM HAIL JARBALO 39.20N 95.07W
05/18/2017 E0.75 INCH LEAVENWORTH KS EMERGENCY MNGR
0850 PM HAIL 5 S BONNER SPRINGS 38.99N 94.88W
05/18/2017 E1.75 INCH JOHNSON KS PUBLIC
VIA PHOTO ON SOCIAL MEDIA AT 79TH AND MIZE IN WESTERN
SHAWNEE
0859 PM HAIL BONNER SPRINGS 39.06N 94.88W
05/18/2017 E1.00 INCH WYANDOTTE KS PUBLIC
0900 PM HAIL 4 N EDWARDSVILLE 39.14N 94.81W
05/18/2017 E1.75 INCH WYANDOTTE KS PUBLIC
0907 PM HAIL PAOLA 38.58N 94.87W
05/18/2017 E1.00 INCH MIAMI KS EMERGENCY MNGR
0915 PM HAIL 2 NNW MAYWOOD 39.16N 94.82W
05/18/2017 E1.25 INCH WYANDOTTE KS BROADCAST MEDIA
COVERING THE GROUND
0920 PM HAIL 3 WNW EDWARDSVILLE 39.09N 94.87W
05/18/2017 M2.50 INCH WYANDOTTE KS PUBLIC
0922 PM HAIL 5 WNW PARKVILLE 39.23N 94.76W
05/18/2017 M1.25 INCH PLATTE MO TRAINED SPOTTER
0927 PM HAIL WEATHERBY LAKE 39.24N 94.70W
05/18/2017 M1.00 INCH PLATTE MO PUBLIC
0935 PM HAIL PLATTE CITY 39.36N 94.78W
05/18/2017 M1.00 INCH PLATTE MO PUBLIC
0935 PM HAIL PLATTE CITY 39.36N 94.78W
05/18/2017 M1.00 INCH PLATTE MO PUBLIC
0938 PM HAIL 2 S PLATTE CITY 39.34N 94.78W
05/18/2017 E1.00 INCH PLATTE MO AMATEUR RADIO
N HIGHWAY AND 136TH
0939 PM HAIL 4 NNW WEATHERBY LAKE 39.29N 94.72W
05/18/2017 M0.75 INCH PLATTE MO ASOS
OBSERVED AT KMCI
0955 PM HAIL SMITHVILLE 39.39N 94.58W
05/18/2017 E1.75 INCH CLAY MO AMATEUR RADIO
0956 PM HAIL SMITHVILLE 39.38N 94.57W
05/18/2017 M1.00 INCH CLAY MO TRAINED SPOTTER
BUCKETS OF HAIL WERE FALLING
1004 PM TSTM WND GST DE SOTO 38.98N 94.97W
05/18/2017 M78.00 MPH JOHNSON KS TRAINED SPOTTER
TREES UPROOTED
1007 PM TSTM WND GST 2 ENE GARDNER 38.83N 94.89W
05/18/2017 M59.00 MPH JOHNSON KS ASOS
MEASURED AT KIXD NEW CENTURY AIRPORT
1009 PM TSTM WND GST 5 SSE BONNER SPRINGS 38.99N 94.85W
05/18/2017 M59.00 MPH JOHNSON KS TRAINED SPOTTER
1014 PM TSTM WND GST 4 NNW WEATHERBY LAKE 39.30N 94.72W
05/18/2017 M61.00 MPH PLATTE MO ASOS
MEASURED AT KMCI
1025 PM TSTM WND GST WEATHERBY LAKE 39.24N 94.70W
05/18/2017 E60.00 MPH PLATTE MO PUBLIC
FROM SOCIAL MEDIA
1030 PM TSTM WND GST 3 NNE GLADSTONE 39.25N 94.54W
05/18/2017 E75.00 MPH CLAY MO TRAINED SPOTTER
1033 PM TSTM WND GST 4 NNW GLADSTONE 39.26N 94.58W
05/18/2017 E65.00 MPH CLAY MO AMATEUR RADIO
1036 PM HAIL LEXINGTON 39.18N 93.87W
05/18/2017 M0.75 INCH LAFAYETTE MO EMERGENCY MNGR
1037 PM TSTM WND GST LIBERTY 39.24N 94.42W
05/18/2017 E60.00 MPH CLAY MO TRAINED SPOTTER
1047 PM TSTM WND DMG 2 NW BLUE SPRINGS 39.03N 94.31W
05/18/2017 JACKSON MO TRAINED SPOTTER
4-6 INCH DIAMETER BRANCHES SNAPPED OFF OF HEALTHY OAK
TREES
1048 PM TSTM WND GST LIBERTY 39.25N 94.42W
05/18/2017 E75.00 MPH CLAY MO NWS EMPLOYEE
LARGE HARDWOOD TREES BENT HORIZONTALLY
1050 PM TSTM WND DMG INDEPENDENCE 39.09N 94.42W
05/18/2017 JACKSON MO TRAINED SPOTTER
6-7INCH TREE BRANCHES DOWN, EST 70MPH GUSTS.
&&
CDBLocal storm report, May 19, 7:19 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 2 SSE PLATTE CITY 39.34N 94.77W
05/18/2017 E1.00 INCH PLATTE MO COCORAHS
&&
SGRANAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:59 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 46 min |
| May 18, 8:06 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth | 54 min |
| May 18, 8:19 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 41 min |
| May 18, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth, Wyandotte | 30 min |
| May 18, 8:57 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 48 min |
| May 18, 9:41 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 49 min |
| May 18, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 40 min |
| May 18, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth | 29 min |
| May 18, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 45 min |
| May 18, 10:26 PM CDT | Flash Flood Warning | EAX | Johnson, Wyandotte | 3 hr |
| May 18, 11:23 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 58 hr |
Nearby
River Flood Warnings in Kansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.